# SDR 2001FA0000395

- Difficulty date: October 8, 2001
- Submitted: October 10, 2001
- Operation: General aviation
- Aircraft: N428SA
- Make and model: Cessna 172S
- Aircraft serial: 172S8547
- Aircraft time: 597 hours
- Engine: Lyc IO360L2A
- Engine time: 597 hours
- Propeller: Mcauly 1A170E
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Part number: LW18265
- Condition: Clogged
- Location: Engine
- Part time: 597 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT DURING CLIMBOUT THE ENGINE BEGAN RUNNING ROUGH, AT WHICH TIME HE RETURNED TO THE AIRPORT (PHX).  TECHNICIAN COULD NOT DUPLICATE THE MALFUNCTION ON A GROUND RUN UP. THE FUEL INJECTOR NOZZLES WERE REMOVED & INSPECTED AND THE NR 2 INJECTOR WAS FOUND TO BE PLUGGED.  THE INJECTOR NOZZLES WERE CLEANED & REINSTALLED.  THE ENGINE RUNUP WAS NORMAL AND SMOOTH, AND THE AIRCRAFT WAS FLOWN BACK TO PHOENIX.
